MAUDE Adverse Event Report: Edwards Lifesciences HEMOSPHERE FORESIGHT MODULE; Oximeter, Tissue Saturation

Edwards Lifesciences HEMOSPHERE FORESIGHT MODULE; Oximeter, Tissue Saturation
Model Number HEMFSM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
HEMOSPHERE FORESIGHT MODULE
Common Device Name
Oximeter, Tissue Saturation
Manufacturer (Section D)
Edwards Lifesciences
17200 laguna canyon rd
irvine CA 92618
Manufacturer (Section G)
Edwards Lifesciences
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
+1(949)201-7706
MDR Report Key50923064
Report Number2015691-2026-18905
Device Sequence Number5804423
Product Code MUD
UDI-Device Identifier00690103208573
UDI-Public(01)00690103208573(11)230607(2
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMFSM10
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown